Ask a doctor

My Stomach Hurts Really Bad After Accent Xl

I had an accent xl treatment last monday during the treatment on my stomach I was in quite a bit of pain. I finally just had the technician stop because it was so painful and felt like my organs were burning. After I experienced mild pain almost all week and today(saturday) I am still experiencing some random mild pains in my stomach. I just realized that a diet pill I recently have been taking is thermogenic, I would not have been taking that if I would have know this or what it meant.

Doctor Answers (1)

Accent laser to tighten

+1

All lasers and other similar devices work by heating. Of course that can border on being painful. These devices are made to only go skin and fat deep, so you don't have to worry about your internal organs being "cooked."

It sounds like you have done the right things. You asked the technician to stop when it was too much for you to bear. You have given it some time and now the discomfort is better and "mild."

At your next session, let the doctor/technician know how it affected you, and adjustments can be made. 

Nashville Dermatologic Surgeon
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.